EconPapers    
Economics at your fingertips  
 

Mathematical Model of Random Search Methods and Elementary Properties

Kurt Marti
Additional contact information
Kurt Marti: University of Bundeswehr Munich

Chapter Chapter 9 in Optimization Under Stochastic Uncertainty, 2020, pp 171-177 from Springer

Abstract: Abstract Random search methods are special stochastic optimization methods to solve the following problem: Method random search Random search method Minimize f(x) with regard to x ∈ D, where f : M → ℝ $$f:M \rightarrow \mathbb {R}$$ and D ⊂ M ⊂ ℝ d $$D \subset M \subset \mathbb {R}^d$$ ( d ∈ ℕ ) $$( d \in \mathbb N )$$ .

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-3-030-55662-4_9

Ordering information: This item can be ordered from
http://www.springer.com/9783030556624

DOI: 10.1007/978-3-030-55662-4_9

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-3-030-55662-4_9